- Appropriate response to drug/narcotics-related incidents where carfentanil may be present
- Proper gear and attire
- Symptoms of carfentanil ingestion and overdose
- Immediate treatment and response to carfentanil
- Increased naloxone doses
- Deployment/use of naloxone
- CPR or not?
- The ‘Buddy System’
- ‘The Gray Death’ opioid ‘cocktail’
- Lessons learned
“A cop, firefighter or EMT who ingests or inhales carfentanil that’s as tiny as a grain of salt can be at grave risk of death unless symptoms are recognized and dealt with quickly,” Kilcrease said
Click photo to hear from: Deneen Kilcrease, Forensic Chemist GA Bureau of Investigation
“We’ve already seen carfentanil overcome cops and first responders here in the U.S., and were it not for rapid response to its danger signs and immediate treatment by officers who recognized those signs, it could have been fatal. This is a clear and present danger to not only first responders, but also the public in general,” Line of Duty’s Ron Barber stated.
Line of Duty firmly believes that this program is one of the most crucial we’ve ever produced. Lives are at stake here!
Trainers Guide/Duty Sheet, Tests and Certificate of Completion included.
POST approved in most states for continuing education.